# SDR COMA9810212

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046963001
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, TASK 5310-131-01I REVEALED LEFT FORWARD BUTTSTRAP TO BE CORRODED.  REMOVED BUTTSTRAP AND INSTALLED SERVICEABLE BUTTSTRAP USING EMB 120 SRM STANDARD PRACTICES.
